# SDR SWIA201126664

- Difficulty date: June 29, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 21,547 hours, 18,596 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Button
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN.  (FLT 5558)  MCD POWER ASSIST BUTTON STUCK ON.  CLEANED MCD ASSIST BUTTON.
